# SDR TWAA9812116

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AT FS 604, THE AFT BULKHEAD OF THE FWD CARGO COMPT, THE BOTTOM CHORD AT STA 30 HAD AREA OF CORROSION.  REMOVED CORROSION PER SRM 51-10-03.  REPAIRED PER SRM 53-03, FIG 10 ITEM 503.
